# SDR CAL950089

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 0151 - SFO - SEVERAL EMERGENCY AISLE PATH LIGHTS WERE FOUND INOPERATIVE IN THE FIRST CLASS CABIN.  MAINTENANCE FOUND BROKEN WIRING UNDER FORWARD CABIN FLOOR TRACK.  THE WIRING WAS REPAIRED AND OPERATION OF AISLE PATH LIGHTING WAS RESTORED.  (Z)
